A1 Journal article (refereed)
Nonexistence of Optimal Transport Maps for the Multimarginal Repulsive Harmonic Cost (2019)


Gerolin, Augusto; Kausamo, Anna; Rajala, Tapio (2019). Nonexistence of Optimal Transport Maps for the Multimarginal Repulsive Harmonic Cost. SIAM Journal on Mathematical Analysis, 51 (3), 2359-2371. DOI: 10.1137/18M1186514


JYU authors or editors


Publication details

All authors or editors: Gerolin, Augusto; Kausamo, Anna; Rajala, Tapio

Journal or series: SIAM Journal on Mathematical Analysis

ISSN: 0036-1410

eISSN: 1095-7154

Publication year: 2019

Volume: 51

Issue number: 3

Pages range: 2359-2371

Publisher: Society for Industrial and Applied Mathematics

Publication country: United States

Publication language: English

DOI: http://doi.org/10.1137/18M1186514

Open Access: Publication channel is not openly available

Web address of parallel published publication (pre-print): https://arxiv.org/abs/1805.00417


Abstract

We give an example of an absolutely continuous measure mu on R-d for any d >= 1 such that no minimizer of the 3-marginal harmonic repulsive cost with all marginals equal to mu is supported on a graph over the first variable.


Keywords: calculus of variations; mathematical optimisation

Free keywords: multimarginal optimal transport; Monge problem; optimal transport


Contributing organizations


Related projects

Ricci-kaarevuuden alarajat metrisissä av
Rajala, Tapio
Academy of Finland
01/09/2014-31/08/2017


Ministry reporting: Yes

Reporting Year: 2019

JUFO rating: 2


Last updated on 2020-09-07 at 11:49